# SDR AALA980081

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STA 720, ABOVE STR 18L, BELT FRAME SHEAR TIE IS CRACKED.  REPAIRED PER SRM 51-40-3.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
